# SDR VNAA0704015

- Difficulty date: April 24, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 7,209 hours, 7,374 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER TAKEOFF A FLAPS FAIL MESSAGE AT 8 DEGREES.  CREW ELECTED TO RETURN TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND RESET THE FECU.  MAINTENANCE ALSO CYCLED THE FLAPS PER THE SERVICE LETTER 00-001.  OPERATIONAL CHECKS GOOD AT THIS TIME.  AIRCRAFT WAS RELEASED FOR SERVICE.
